# SDR ASAA0540072

- Difficulty date: January 31, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 28896
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952
- Condition: Dented
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - AFT CARGO DOOR SKIN HAS A DENT WITH A CREASE 21 INCHES AFT OF THE FWD EDGE AND 38.5 INCH FROM TOP EDGE.  REMOVED DAMAGE, FABRICATED AND INSTALLED A DOUBLER IAW SRM.  (K)
